# SDR ASOA20120121013

- Difficulty date: January 21, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 28,465 hours, 27,349 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  RT FWD LOWER ENGINE MOUNT CRACKED. R & R RT LOWER FWD ENGINE MOUNT IAW EC 5450-01028.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
